# SDR DALA2023060704661

- Difficulty date: June 4, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 79,442 hours, 30,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 2R DOOR EMERGENCY EXIT COVER DIFFUSER LENSES MISSING. R & R EMERGENCY DOOR EXIT DIFFUSER LENSES AT R2 DOOR. REF B757 CMM 33-51-32.
